Duke Mathematical Journal

Limit distribution of small points on algebraic tori

Yuri Bilu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 89, Number 3 (1997), 465-476.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077241205

Digital Object Identifier
doi:10.1215/S0012-7094-97-08921-3

Mathematical Reviews number (MathSciNet)
MR1470340

Zentralblatt MATH identifier
0918.11035

Subjects
Primary: 11G35: Varieties over global fields [See also 14G25]
Secondary: 11G25: Varieties over finite and local fields [See also 14G15, 14G20] 11J68: Approximation to algebraic numbers 14G05: Rational points 14G25: Global ground fields

Citation

Bilu, Yuri. Limit distribution of small points on algebraic tori. Duke Math. J. 89 (1997), no. 3, 465--476. doi:10.1215/S0012-7094-97-08921-3. https://projecteuclid.org/euclid.dmj/1077241205


Export citation

References

  • [1] P. Billingsley, Convergence of Probability Measures, John Wiley & Sons Inc., New York, 1968.
  • [2] Yu. Belotserkovskiĭ, Uniform distribution of algebraic numbers near the unit circle, Vestsī Akad. Navuk BSSR Ser. Fīz.-Mat. Navuk (1988), no. 1, 49–52, 124 (Russian).
  • [3] E. Bombieri and U. Zannier, Algebraic points on subvarieties of $\bold G\sp n\sb m$, Internat. Math. Res. Notices (1995), no. 7, 333–347.
  • [4] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), no. 4, 391–401.
  • [5] P. Erdös and P. Turan, On the distribution of roots of polynomials, Ann. of Math. (2) 51 (1950), 105–119.
  • [6] S. Lang, Fundamentals of Diophantine Geometry, Springer-Verlag, New York, 1983.
  • [7] M. Laurent, Équations diophantiennes exponentielles, Invent. Math. 78 (1984), no. 2, 299–327.
  • [8] M. Mignotte, Sur un théorème de M. Langevin, Acta Arith. 54 (1989), no. 1, 81–86.
  • [9] A. L. Onishchik and E. B. Vinberg, Lie Groups and Algebraic Groups, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1990.
  • [10] W. M. Ruppert, Solving algebraic equations in roots of unity, J. Reine Angew. Math. 435 (1993), 119–156.
  • [11] P. Sarnak and S. Adams, Betti numbers of congruence groups, Israel J. Math. 88 (1994), no. 1-3, 31–72, with an appendix by Z. Rudnik.
  • [12] H.-P. Schlickewei, Equations in roots of unity, Acta Arith. 76 (1996), no. 2, 99–108.
  • [13] W. M. Schmidt, Heights of algebraic points lying on curves or hypersurfaces, Proc. Amer. Math. Soc. 124 (1996), no. 10, 3003–3013.
  • [14] L. Szpiro, E. Ullmo, and S. Zhang, Équirépartition des petits points, Invent. Math. 127 (1997), no. 2, 337–347.
  • [15] E. Ullmo, A propos de la conjecture de Bogomolov, Ann. Math., to appear.
  • [16] D. Zagier, Algebraic numbers close to both $0$ and $1$, Math. Comp. 61 (1993), no. 203, 485–491.
  • [17] S. Zhang, Positive line bundles on arithmetic varieties, J. Amer. Math. Soc. 8 (1995), no. 1, 187–221.
  • [18] S. Zhang, Equidistribution of small points on abelian varieties, Ann. Math., to appear.